Doctor insights on:
Diarrhea Then Constipation Then Diarrhea
My dad has a sharp pain on the right lower part of his abdomen he had diarrhea the constipation now diarrhea again for three days what kan it be?
Many possibilities: Such a pattern can result from many causes, including but not limited to gastroenteritis, irritable bowel syndrome (ibs), inflammatory bowel diseases like crohns or ulcerative colitis, or even constipation with stool leakage, to name a few more common ones. Evaluation with a good history and examination is needed to pinpoint a more specific cause. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Pain on R low abdomen and worse during sex. acid reflux daily and bouts of diarrhea constipation nausea. Had diarrhea Saturday and stopped up since ?
Daily for 1 month: Flank pain on both sides. Started on left side. Painful bowel movements. Have both constipation & diarrhea. Strain even w\ diarrhea?
Irritable Bowel?: The diagnosis of irritable bowel is best established after an exam and other possible etiologies are excluded. That being said you should schedule an appointment to have the diagnosis confirmed. Fortunately effective care is available for irritable bowels syndrome. The best care, however, is preventive in nature. ...Read more
Unlikely: Yes, but usually in the elderly. It would be very unusual for someone your age to experience this. Diarrhea can be due to constipation if you become impacted (stool stuck in the colon). Watery stool can get around the impacted area but again, this is a condition associated with the elderly. Try eating foods high in fiber and drinking lots of fluids. ...Read moreSee 1 more doctor answer
The type of stools: Constipation is when someone passes hard stools. A person can go to the bathroom every other day, but if it is a soft bowel movement, it is not constipation. Hard stools that are difficult to pass can be treated with increased fiber and more fluids. Diarrhea is when someone has watery stools more than 3-5 times a day. It may be caused by an infection, diet, or other causes. ...Read more
Yes: It happens, usually when you're so blocked up from very hard stool that the only thing that can get around the blockage is liquid stool. ...Read more
Constipation: Increase fibre intake and take at least 6-8 cups of water. ...Read more
Irritable bowel Synd: Your intestinal tract is irritated and hence alternates between diarrhea and constipation. Eliminating dairy and gluten (both of which have high allergenic potential) may offer some relief. Peppermint tea, oil have been shown to help a lot. See your doc for a good history and physical. You may also find that a chinese medicine practitioner can help. Taking enzymes with meals may help too. ...Read moreSee 2 more doctor answers
May be IBS?: Irritable bowel syndrome (ibs) is a condition associated w/ abdominal discomfort, altered /alternating stool pattern, accompanying nausea, bloating, gassiness. Often improved by stooling, ibs is defined by changes in perception of gut distension, motility, sensation. Diet & emotional stress play significant roles here in such patients. Need to rule out first inflammation, ischemia, & infection. ...Read more
Package & deliver: Constipation will occur when the residual poo remains too long in the large colon & extracts too much moisture.One basic self rx is to begin scheduled emptying, regardless of body urges, several times a day.On arising, after meals, whenever, to draw the poo along toward the outlet.Avoid constipating foods.Starting the rehab with an enema & following up with a wetting agent like MiraLAX (polyethylene glycol) may help. ...Read moreSee 2 more doctor answers
Can there be a specific health problem with symptoms of constipation and diarrhea at the same time?
Yes: Irritable bowel syndrome (ibs) includes a spectrum of clinical presentations, including (1) diarrhea-predominant, (2) constipation-predominant, and (3) mixed type with alternating diarrhea and constipation. Mixed-type IBS sometimes respondes to fibercon tablets (calcium polycarbophil) 2 tabs twice a day. It is mportant to rule out lactose-intolerance and celiac disease. ...Read moreSee 1 more doctor answer
Can you tell me how is that the same chemical entity can cause diarrhea in one person and constipation in another?
Potassium side effec: Everyone is slightly different in how they respond to medications in terms of side effects. When it comes to bowel habits many things beside the medication effect them, such as diet, water intake, other medications you may be on or other medical problems you may have. ...Read more
My sister has diarrhea and constipation, it switches back and forth and has been going on for 1 year. What do you she has?
I've been having diarrhea and constipation for the last couple of months. What medication can I take to make these symptoms go away?
Gastroenteritis: Rather than taking medication it is more important to find out what is going on. For this you will need to see a doctor who should obtain stool samples after a detailed history and physical exam. This may be irritable bowel syndrome, infection with giardia lamblia or half a dozen other possibilities. Go soon and do not neglect this. Good luck. ...Read more
Since december I have constipation and diarrhea. I stay constipated for about 3weeks and then i get diarrhea for 1week and i get constipated again ?
I suddenly have diarrhea and also constipation. I go to the restroom about every 30 min but still feel the need to go shortly after. Possible cause?
How long it take 4 Dupbalac to take effect & how long will diarrhea last after taking Dupbalac (I took 30ml at night & I wasn't having constipation)?
Duphalac?: If u did not have constipation then why did u take Duphalac, a stool softener? If u now have Diarrhoea after taking 30 ml of it , Diarrhoea will stop in 1-2 days if u stop taking further doses of Duphalac. If u take Duphalac it takes 1-3 days to start working. If u still have more questions or u are not sure of taking the right medicine for the right problem consult ur doctor. ...Read more
How long will diarrhea last after taking dupblaca or it don't cz diarrhea (I took 30ml at night & I wasn't having constipation)?plz help me
Thnx a lot
??????: "DUPBLACA" What is that? Ask again with proper spelling! Dr z ...Read more
- Talk to a doctor live online for free
- Constipation with diarrhea
- Diarrhea and then constipation
- Diarrhea or constipation
- Ask a doctor a question free online
- Stomach pain constipation diarrhea
- Abdominal pain constipation and diarrhea
- What causes constipation and diarrhea?
- Alternate constipation and diarrhea
- Talk to a urgent care specialist online for free